Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Braides - A. Defranceschi - E. Vitali

Homogenization of Free-Discontinuity Problems

created by braidesa on 27 Apr 2015

[BibTeX]

Published Paper

Inserted: 27 apr 2015
Last Updated: 27 apr 2015

Journal: Arch. Rational Mech. Anal.
Volume: 135
Pages: 297-356
Year: 1996
Notes:

preprint version



Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1